What a miracle this steroid cream is! I put it on and within an hour, I feel something I’ve never felt before. The pain, of burning and heat is replaced by a delicate feeling of wholeness, gentle presence and delicate fine-edged sensation. The feeling of gentle spray from my hand-helf shower head as I clean my vulva was takes my breath away, intimate and light and full-textured, in a way I haven’t ever felt, perhaps ever. It’s hard to describe without resorting to language that may seem hokey. My vulva feels like it comes from an angel’s body, irridescent and soft and a sacred gift, so strong and yet so delicately sensory. Is this what other women’s vulvae feel like to you? You all are so blessed.
This is what it feels like to have a healthy, whole vulva, and it brings me to tears. I am so grateful and I want it so fiercely. I feel so much more, and I can have sex that is both gloriously sensory-rich and which I can have without paying for it afterwards in a currency of pain. I desperately hope that when this month of daily use is over, the inflammation is down so much that once or twice a week will keep me in this state. As it sits now, I have 6-10 hours of relief, and the pain and inflammation bounce back thereafter. My pink vulva goes back to a hot inflamed red. I may try using the cream at bedtime to see if that keeps it active for longer. This cream can’t be used daily for more than a month.
Once complication so far is that I have had what feels like a urinary tract infection since two days after starting the cream. I have had these in the past, and normally they go quickly when confronted with my two pronged treatment of drinking huge amounts of water (to dilute the bacteria and make the pee feel less caustic) and large amounts of vitamin C (excess vitamin C is excreted in the urine, making it acidic. Vitamin C is also called ascorbic acid. The change in pH kills the bacteria. However, I think that it is possible that the cream is irritating my urethra and making it feel like I have an infection, or I have an infection and the steroid cream is slowing down the healing of the opening to my urethra.
Another possible complication is that my voice is a bit husky. I sang in a concert yesterday and in the tech rehearsal I coughed during my final high note on one of the songs. This is one of the known side effects of the steroid cream I’m using. Again I hope this is something that is mostly about the cold I had last week taking time to heal or something that will drop off when I am using the cream less frequently.
I need to research and build in a habit of doing everything I can think of that reduces inflammation in the body. Perhaps now that I know what is going on, I can manage it more globally, again reducing the need for the cream. I’m feeling pretty darn motivated.